# SDR 2022FA0000307

- Difficulty date: June 23, 2022
- Submitted: June 23, 2022
- Operation: General aviation
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 50,933 hours, 22,741 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START EICAS MSG LEFT AND RIGHT EEC MODE DISPLAYED WITH CA'S PITOT STATIC INSTRUMENTS ALL DISPLAYED OFF FLAGS- SELECTED ALL DATA AIR SWITCH/FIXED.  AIRCRAFT RETURNED TO GATE AND GROUNDED BY MAINTENANCE. EEC MONITOR FAULT SHOWED NO FAULTS ON RIGHT AND UNRELATED FAULT ON LEFT (352-28) NO FAULTS ON BPCU. NO FAULTS ON WEU. CYCLED LH ADC CB AND ALL FLAGS CLEARED. ACCOMPLISHED BOTH ENGINE IDLE RUN IAW B767 AMM 71-00-00. CYCLED LOUD AROUND TO BOTH GENERATORS WITH NO FAILURES. OPS CHECK GOOD. A/C REMAINS NO ETOPS. AIRCRAFT RETURNED TO SERVICE.
